MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0117015
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pain is a known inherent risk of surgery and may present for any number of reasons.Pain is identified in the adverse reactions section of the instructions-for-use as a possible complication.A review of the manufacturing records found the lot was made to specification.Based on the information provided at this time, there is not connection that could be made between the reported condition being caused by the device that was used to treat the patient.As with any surgical procedure, it is possible that the patient sustained clinical complications following surgery.No definitive conclusions can be made at this time as to the cause of the alleged pain.Should additional information be provided, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Remains implanted.
 
Event or Problem Description
The following was reported to (b)(6) and forwarded to davol: on (b)(6) 2007 - the patient was implanted with a bard pre-shaped soft mesh during a procedure to repair bilateral inguinal hernias it is alleged that, "the mesh has caused chronic pain, bowel and bladder problems and many other health issues for the past ten years.Surgeons say it is impossible to remove it, certainly not without a high risk of considerable damage to tissue and organs.Regarding the mesh, no action has been taken.".

Brand Name
BARD SOFT MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7246968
Report Number1213643-2018-00207
Device Sequence Number11068313
Product Code FTL
UDI-Device Identifier00801741030925
UDI-Public(01)00801741030925
Combination Product (Y/N)N
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2012
Device Catalogue Number0117015
Device Lot NumberHURE1798
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;